Mar 22, 2008
I am working in treatment advocacy with HIV patients. Recently one of my patients stated that she was told by a kidney specialist that 300 mg of Zidovudine is to strong for her liver. she is having difficulty having the recommended dose of 100 mg prescribed by the facillity she is in. What are some potential problems if she refuses to take the Zidovudine. Her regimen is: Zidovudine 300 mg Reyataz 300 mg Lamivudine 300 mg
| Response from Dr. Henry
It is somewhat unusual for standard doses of zidovudine to be too strong for the liver . If she is seeing a kidney specialist and has some degree of kidney failure then the dose of lamivudine may be too high for her kidneys and the dose may need to be dose reduced. More details are needed to sort out the exact issue-need to discuss with your clients HIV spcialist who usually would be familiar with these issues. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Achy Balls After Handjob Worried I Have HIV
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- White Bumps On Penis After Licking Anus Worried I Have HIV
- Can I Catch Gonorrhea Without Having Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.